# SDR ASAA0280086

- Difficulty date: March 19, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND CORROSION ON SEAT TRACK AT FS 235-239.  CUT OUT CORRODED LENGTH OF TRACK AND INSTALLED REPLACEMENT SECTION PER SRM 53-05, FIG 4F.  (M)
